Ask an expert
Question

04 Feb 2009

Very worried!
Best, I am very worried of my period, I am on jasmine, I have finishes the week of the white pills and my period was as normal, but then I started with the new pack, I am now on week 3 of the yellow pills and still on my period, I am going out of my mind, can you please let me know what the problem may be?

Thank You
Answer 402 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

It is possible that it is related to the Pill but, without further information, I can't really tell. You don't say how long you have been on Yasmin, what your periods were like before, whether this has ever happened before.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9464 votes
No
68% - 20201 votes
Vote